# SDR IXXA20230128015

- Difficulty date: January 25, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 106,036 hours, 18,672 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Rig
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE CREW REPORTED, 2L WINDOW OUT OF RIG.  L2 WINDOW ADJUSTMENT COMPLIED WITH PER B767  AMM 56-11-02
